# SDR MWEA030287

- Difficulty date: July 20, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 975 hours, 586 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: 59107839
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RETRACTION INDICATED GEAR DOOR OPEN ALERT, LEFT MAIN LANDING GEAR RED INDICATION LIGHT CAME ON.  HYDRAULIC SERVICE CAP DAMAGED PAN AND JAMB, REPAIRED PAN AND JAMB, PASSED GEAR POSITION INDICATION TEST.
